Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

February 15, 2016Marion County, Talbot County, Webster County, Georgia

NWS Atlanta, GA issued this special weather statement at Feb 15, 2016, 8:39 PM EST for Marion County, Talbot County, Webster County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 15, 2016, 8:39 PM EST (01:39 UTC)
Expired
Feb 15, 2016, 9:30 PM EST
In force
51 min
Issued by
NWS Atlanta, GA

Counties Marion County, GA, Talbot County, GA, Webster County, GA

The radar

The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 418 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
418 m²/s²
0-3 km storm-relative helicity
614 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

605 
WWUS82 KFFC 160139
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 PM EST MON FEB 15 2016
 
GAZ067-079-091-103-160230-
WEBSTER GA-TALBOT GA-MARION GA-MERIWETHER GA-
839 PM EST MON FEB 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...TALBOT...MARION AND
SOUTHEASTERN MERIWETHER COUNTIES UNTIL 930 PM EST...

AT 839 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR HAMILTON TO NEAR
NORTH FORT BENNING TO NEAR LUMPKIN...AND MOVING EAST AT 45 MPH.

  HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE 
           WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND 
           BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING 
           EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF 
           LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
BUENA VISTA...TALBOTTON...PRESTON...MANCHESTER...RICHLAND...WARM
SPRINGS...WOODLAND...JUNCTION CITY...GENEVA...WESTON...PUTNAM...
BRANTLEY...SEMINOLE...SHILOH...DOYLE...PLEASANT HILL...MARION
ESTATES...JUNIPER...DRANEVILLE AND BAUGHVILLE.

LAT...LON 3216 8465 3218 8463 3223 8466 3249 8466
      3253 8464 3252 8468 3296 8470 3298 8452
      3288 8451 3283 8445 3284 8442 3280 8439
      3262 8439 3256 8441 3254 8445 3248 8441
      3230 8440 3223 8443 3193 8444 3193 8466
TIME...MOT...LOC 0139Z 249DEG 41KT 3273 8485 3241 8478 3200 8484 

$$
16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Feb 15, 7:00 PM EST, 1 hour 39 minutes earlier.

Area forecast discussion, Feb 15, 7:00 PM EST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EST MON FEB 15 2016

.PREV DISCUSSION... /ISSUED 544 PM EST MON FEB 15 2016/

UPDATE...
MAIN UPDATE TO THE FORECAST WAS TO EXTEND THE FREEZING RAIN
ADVISORY TO MIDNIGHT. DO REALIZE THAT THERE ARE SOME COUNTIES
WITHIN THE ADVISORY THAT ARE CURRENTLY ABOVE FREEZING...BUT MAY
WETBULB BACK DOWN TO 32 OR BELOW ONCE THE PRECIP STARTS FALLING.

ALSO...MODELS DO SHOW THAT THE WEDGE WILL RETREAT ACROSS NORTHEAST
GEORGIA LATER TONIGHT...ITS JUST GOING TO BE A LITTLE LATER THAN
ANTICIPATED. MODELS CURRENTLY HAVE THE TIMING BETWEEN 10PM AND
MIDNIGHT. PORTIONS OF THE ADVISORY MAY BE ABLE TO BE CANCELLED
EARLY DEPENDING UPON HOW FAST THE EROSION OCCURS.

PREV DISCUSSION... /ISSUED 241 PM EST MON FEB 15 2016/

SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
SEEING THE WEDGE ERODE THIS AFTERNOON WITH JUST A SMALL PORTION OF
NORTHEAST GEORGIA AT BELOW FREEZING AS THE COLD NOSE BARELY HANGS
ON. AS THE HIGH PRESSURE AREA RETREATS TO THE EAST EXPECT
TEMPERATURES TO CONTINUE TO WARM ACROSS THE AREA AND THE THREAT OF
ANY FREEZING PRECIPITATION TO DIMINISH.

ALREADY HAVE QUITE THE TEMPERATURE GRADIENT ACROSS THE CWA WITH
UPPER 20S IN THE REMAINING WEDGE AREA...AND NEAR 70 DEGREES IN THE
FAR SOUTHERN TIER OF COUNTIES. THE WARMING TREND WILL CONTINUE AS
WARM FRONT SURGES NORTHWARD AHEAD OF THE LOW PRESSURE SYSTEM AND
TRAILING COLD FRONT THAT WILL PUSH INTO THE STATE FROM THE WEST THIS
EVENING AND OVERNIGHT.

WHICH BRINGS US TO THE NEXT CONCERN FOR THE SHORT TERM NOW THAT THE
THREAT OF WINTRY PRECIP LOOKS TO BE ENDING. MODELS HAD BEEN
ADVERTISING SEVERAL HUNDRED CAPE ACROSS THE AREA THIS
AFTERNOON...WHICH MAY BE UNDERESTIMATED CONSIDERING THE CLEARING
SKIES AND WARMER TEMPERATURES IN THE REGION CURRENTLY. THIS COMBINED
WITH AMPLE SHEAR AND AVAILABLE MOISTURE COULD RESULT IN ISOLATED
STRONG STORM DEVELOPMENT. HAVE CONTINUED MENTION OF CHANCE THUNDER
THROUGH THE OVERNIGHT PERIODS. SPC DOES HAVE PORTIONS OF SE GA
/OUTSIDE OF THE CWA/ IN THE MARGINAL RISK AREA...BUT ONLY GENERAL
THUNDER ACROSS NORTH AND CENTRAL GEORGIA /WHICH MAY BE
UNDERESTIMATED/.

FOR NOW QPF FOR THE MAIN BAND OF CONVECTION IS ON THE ORDER OF 0.75
TO 1.5 INCHES FOR THE AREA. AT THIS TIME A FLOOD WATCH IS NOT BEING
ISSUED AND THE AREA SHOULD BE ABLE TO HANDLE THIS AMOUNT OF RAINFALL
OVER THE EXPECTED TIME FRAME. THAT BEING SAID...IF THESE AMOUNTS
SHOULD FALL QUICKLY...ISOLATED FLOODING MAY BE A CONCERN.

ANOTHER DISTURBANCE KEEPS CHANCES OF RAIN OVER FAR NORTH GEORGIA
THROUGH TUESDAY AND TUESDAY NIGHT...BUT OVERALL QPF AMOUNTS ARE ON
THE LIGHT SIDE AND NO WINTER PRECIP IS EXPECTED.

31

LONG TERM /WEDNESDAY THROUGH MONDAY/...
NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIOD. LONG TERM
MODELS CONTINUE TO SHOW A DRY WEDNESDAY THROUGH FRIDAY... BEFORE
A SERIES OF WEAK DISTURBANCES EMBEDDED WITHIN THE WEST TO
NORTHWEST FLOW ALOFT BRING A SLIGHT CHANCE OF SHOWERS TO FAR NORTH
GA FRIDAY NIGHT THROUGH SATURDAY NIGHT. NO WINTRY PRECIP IS
EXPECTED. MODELS SHOW A SLOW MOVING COLD FRONTAL SYSTEM INCREASING
RAIN CHANCES ACROSS NORTH AND CENTRAL GA FOR SUNDAY AND EARLY
NEXT WEEK... BUT NO THUNDER IS EXPECTED AT THIS TIME DUE TO LACK
OF INSTABILITY. OTHERWISE... TEMPERATURES WILL START OUT NEAR
NORMAL ON WEDNESDAY... THEN WARM ABOVE NORMAL BY THE END OF THE
WORK WEEK AND INTO THE WEEKEND. THE CLOUDS AND INCREASING RAIN
CHANCES SHOULD BRING TEMPS BACK DOWN TO MORE NEAR NORMAL NUMBERS
BY SUNDAY AND MONDAY. 39

PREV LONG TERM DISCUSSION.../ISSUED 420 AM EST MON FEB 15 2016/

LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
FAST MOVING CLIPPER SYSTEM CROSSING THE OH VALLEY AND INTO THE
APPALACHIANS TUESDAY NIGHT INTO WEDNESDAY. OUR FAR NORTHERN
COUNTIES COULD SEE SOME PRECIP TUESDAY NIGHT BUT WILL BE ON THE
SOUTHERN EDGE OF THE MOISTURE. HAVE INCLUDED ONLY LOW POPS FOR
THAT AREA. MOST OF THE PRECIP MAY BE OUT OF OUR AREA AFTER 06Z BUT
HAVE HELD ON TO SLIGHT CHANCE FOR THE NORTHEAST CORNER WHERE THERE
COULD BE SOME ISOLATED LIGHT SNOW SHOWERS. AFTER THAT THE FORECAST
AREA REMAINS DRY UNTIL FRIDAY NIGHT. STRONG LOW PRESSURE MOVING
ACROSS THE GREAT LAKES SHOULD PUSH A FRONTAL BOUNDARY INTO THE TN
VALLEY BY THEN. WITH UPPER FLOW BECOMING MORE ZONAL...THE FRONT
SHOULD STALL VICINITY OF NORTH GA/AL. HAVE CONTINUED WITH LOW POPS
FOR GENERALLY THE NORTHERN THIRD OF GA FROM FRIDAY NIGHT THROUGH
SUNDAY.

41

&&

.AVIATION...
00Z UPDATE...
MAIN FRONTAL BOUNDARY AND PRECIP MOVING IN FROM AL RIGHT NOW. WILL
BEGIN TO SEE PRECIP AT THE TAF SITES IN AN HOUR OR SO. THE TEMPS
HAVE RISEN TO WELL ABOVE FREEZING SO NOT EXPECTING ANY FREEZING
RAIN ISSUES AT THE TAF SITES. INSTABILITIES HAVE INCREASED SO MAY
SEE SOME ISOLATED THUNDERSTORMS THROUGH 04Z-05Z SO KEPT TSRA IN
THE TAF. VSBYS WILL DIMINISH AS PRECIP MOVES IN WITH MOSTLY MVFR
READING S ACROSS THE AREA. WINDS ARE OUT OF THE SE AND EXPECTED TO
TURN TO THE SW AND INCREASE INTO THE 10-12KT RANGE GUSTING TO
25KT THROUGH 05Z. WINDS WILL TURN TO THE WEST AND NW AFTER THAT
WITH CEILINGS GETTING DOWN INTO THE MVFR TO IFR RANGE. CEILINGS
WILL GET BACK UP INTO THE VFR RANGE BEHIND THE FRONT AROUND
17-19Z TUE. WIND SPEEDS WILL ALSO DIMINISH TUE MORNING/AFTERNOON
TO 10KT OR LESS.

//ATL CONFIDENCE...00Z UPDATE...
CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          39  58  38  60 /  90  20  20   0
ATLANTA         41  58  40  56 /  90  20  20   0
BLAIRSVILLE     36  48  34  49 / 100  40  50   0
CARTERSVILLE    38  57  38  53 / 100  30  30   0
COLUMBUS        45  63  43  61 /  90  10   5   0
GAINESVILLE     29  53  38  54 /  90  20  30   0
MACON           46  62  42  63 /  90  10   5   0
ROME            40  55  36  53 / 100  30  30   0
PEACHTREE CITY  41  60  38  57 /  90  20  10   0
VIDALIA         52  66  45  66 / 100  20   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FREEZING RAIN ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR THE
FOLLOWING ZONES: BANKS...BARROW...CHEROKEE...DAWSON...FORSYTH...
GWINNETT...HALL...JACKSON...LUMPKIN...MADISON...PICKENS...WHITE.

&&

SHORT TERM...01
LONG TERM....NLISTEMAA
AVIATION...01
Hazardous weather outlook, Feb 15, 5:49 PM EST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EST MON FEB 15 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
549 PM EST MON FEB 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

A MIX OF RAIN OR FREEZING RAIN REMAINS POSSIBLE ACROSS PARTS OF
NORTHEAST GEORGIA THROUGH MIDNIGHT. A LIGHT GLAZE OF ICE ON
ELEVATED SURFACES IS POSSIBLE AND COULD RESULT IN SLICK SPOTS ON
BRIDGES AND OVERPASSES. A FREEZING RAIN ADVISORY IS STILL IN
EFFECT FOR PARTS OF FAR NORTHEAST GEORGIA THROUGH MIDNIGHT THIS
EVENING.

A FEW STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE FROM THIS
EVENING THROUGH THE FIRST HALF OF TONIGHT FOR PORTIONS OF CENTRAL
GEORGIA...PRIMARILY ALONG AND SOUTH OF A CARROLLTON TO MACON TO
SWAINSBORO LINE. THE MAIN THREATS IN THE STRONGEST STORMS WOULD
BE STRONG WIND GUSTS... LOCALLY HEAVY RAIN...AND FREQUENT CLOUD TO
GROUND LIGHTNING. ISOLATED TORNADOES CANNOT BE RULED OUT AS WELL.

WHILE THUNDERSTORMS ARE POSSIBLE AS FAR NORTH AS A DOUGLASVILLE
TO ATLANTA TO WASHINGTON LINE...NO SEVERE WEATHER IS EXPECTED IN
THESE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

HAZARDOUS WEATHER IS NOT EXPECTED TUESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF EITHER FREEZING RAIN OR THUNDERSTORM DAMAGE
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Feb 15, 7:56 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EST MON FEB 15 2016

GAZ066-078-160130-
HARRIS GA-TROUP GA-
756 PM EST MON FEB 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS AND TROUP
COUNTIES UNTIL 830 PM EST...

AT 755 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
LANETT TO VALLEY TO NEAR FAIRFAX TO BEANS MILL...AND MOVING NORTHEAST
AT 40 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAGRANGE...WEST POINT...HILLCREST...WARES CROSSROADS...BAUGHS
CROSSROADS...JONES CROSSROADS...PIEDMONT HEIGHTS...WHITESVILLE-PINE
LAKE...CANNONVILLE...SMITHS CROSSROAD AND LONG CANE.

LAT...LON 3301 8521 3320 8501 3303 8494 3291 8494
      3273 8498 3268 8511 3271 8512 3274 8511
      3275 8514 3276 8514 3278 8512 3281 8517
      3283 8517 3285 8515 3286 8519
TIME...MOT...LOC 0055Z 228DEG 37KT 3288 8523 3283 8520 3276 8520 3270
8525

DJN
Special weather statement, Feb 15, 8:09 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EST MON FEB 15 2016

GAZ042-052-053-066-160145-
HEARD GA-TROUP GA-COWETA GA-CARROLL GA-
809 PM EST MON FEB 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR HEARD...NORTHERN TROUP...
SOUTHWESTERN COWETA AND SOUTHWESTERN CARROLL COUNTIES UNTIL 845 PM
EST...

AT 808 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR RANBURNE TO 8 MILES SOUTHWEST OF FRANKLIN TO AMITY PARK...AND
MOVING NORTHEAST AT 45 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAGRANGE...CARROLLTON...FRANKLIN...HOGANSVILLE...BOWDON...EPHESUS...
CENTRALHATCHEE...ROOPVILLE...CORINTH...HARRISONVILLE...HANDY...
ABBOTTSFORD...CLEM...WARESVILLE...LOWELL...POWERS CROSSROADS...
TYUS...PLANT WANSLEY...FROLONA AND ROOSTERVILLE.

LAT...LON 3358 8496 3339 8490 3311 8488 3300 8520
      3352 8531
TIME...MOT...LOC 0108Z 239DEG 40KT 3346 8532 3322 8523 3299 8521

DJN
Special weather statement, Feb 15, 8:23 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
823 PM EST MON FEB 15 2016

GAZ053-066-067-160200-
TROUP GA-COWETA GA-MERIWETHER GA-
823 PM EST MON FEB 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TROUP...SOUTHERN COWETA
AND WESTERN MERIWETHER COUNTIES UNTIL 900 PM EST...

AT 823 PM EST...A STRONG THUNDERSTORM WAS NEAR LAGRANGE...MOVING
NORTHEAST AT 55 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...GREENVILLE...HOGANSVILLE...GRANTVILLE...LUTHERSVILLE...
LONE OAK...WOOSTER...BAUGHS CROSSROADS...HARRIS CITY...BIG SPRINGS...
ROCKY MOUNT...MOUNTVILLE...SAINT MARKS...LOUISE...ODESSADALE...
STOVALL...SMITHS CROSSROAD AND JONES CROSSROADS.

LAT...LON 3326 8484 3315 8458 3296 8467 3287 8499
      3287 8505 3302 8507
TIME...MOT...LOC 0123Z 240DEG 48KT 3299 8495

DJN
Local storm report, Feb 15, 8:32 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 PM EST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FREEZING RAIN    CARREFOUR PLACE         33.87N  84.15W
02/15/2016  E0.00 INCH       GWINNETT           GA   PUBLIC

            VERY LIGHT ICING REPORTED.

&&

EVENT NUMBER FFC1600183

RWILLIS
Special weather statement, Feb 15, 8:39 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 PM EST MON FEB 15 2016

GAZ067-079-091-103-160230-
WEBSTER GA-TALBOT GA-MARION GA-MERIWETHER GA-
839 PM EST MON FEB 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...TALBOT...MARION AND
SOUTHEASTERN MERIWETHER COUNTIES UNTIL 930 PM EST...

AT 839 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR HAMILTON TO NEAR
NORTH FORT BENNING TO NEAR LUMPKIN...AND MOVING EAST AT 45 MPH.

  HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
           WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
           BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
           EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
           LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
BUENA VISTA...TALBOTTON...PRESTON...MANCHESTER...RICHLAND...WARM
SPRINGS...WOODLAND...JUNCTION CITY...GENEVA...WESTON...PUTNAM...
BRANTLEY...SEMINOLE...SHILOH...DOYLE...PLEASANT HILL...MARION
ESTATES...JUNIPER...DRANEVILLE AND BAUGHVILLE.

LAT...LON 3216 8465 3218 8463 3223 8466 3249 8466
      3253 8464 3252 8468 3296 8470 3298 8452
      3288 8451 3283 8445 3284 8442 3280 8439
      3262 8439 3256 8441 3254 8445 3248 8441
      3230 8440 3223 8443 3193 8444 3193 8466
TIME...MOT...LOC 0139Z 249DEG 41KT 3273 8485 3241 8478 3200 8484

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 7:56 PM ESTSpecial Weather StatementFFCTroup34 min
Feb 15, 8:08 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee, Stewart37 min
Feb 15, 8:09 PM ESTSpecial Weather StatementFFCHeard36 min
Feb 15, 8:23 PM ESTSpecial Weather StatementFFCMeriwether, Troup37 min
Feb 15, 8:45 PM ESTSpecial Weather StatementFFCCoweta30 min
Feb 15, 8:47 PM ESTSpecial Weather StatementFFCCarroll, Paulding, Polk28 min
Feb 15, 8:56 PM ESTSpecial Weather StatementFFCSchley, Sumter, Taylor, Upson49 min
Feb 15, 9:10 PM ESTSpecial Weather StatementFFCDouglas, Fulton35 min
Feb 15, 9:13 PM ESTSpecial Weather StatementFFCFayette, Lamar, Meriwether, Pike, Spalding32 min
Feb 15, 9:19 PM ESTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Upson26 min
Feb 15, 9:25 PM ESTSpecial Weather StatementFFCCrawford, Macon, Peach50 min
Feb 15, 9:43 PM ESTSpecial Weather StatementFFCHenry, Spalding32 min
Feb 15, 9:50 PM ESTSpecial Weather StatementFFCBibb, Crisp, Dooly, Houston, Monroe40 min
Feb 15, 10:00 PM ESTSpecial Weather StatementFFCHenry, Newton, Rockdale30 min
Feb 15, 10:23 PM ESTSpecial Weather StatementFFCBleckley, Crisp, Jones, Pulaski, Putnam, Twiggs37 min
Feb 15, 10:52 PM ESTSpecial Weather StatementFFCBaldwin, Dodge, Hancock, Johnson, Laurens, Telfair and 4 more23 min
Feb 15, 11:27 PM ESTSpecial Weather StatementFFCGlascock, Jefferson, Johnson, Laurens, Montgomery, Taliaferro and 5 more33 min
Feb 16, 12:12 AM ESTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen, Wheeler33 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.